advertisement
Question
Posted by: Landi | 2010-03-24

Change

Hi, I changed my pill from triphasil to yasmin. I changed over as per the instructions. I started taking the new pill on Saturday 20/03/10 and was to start my period on Monday 22/03/10, I still have not started. Could this be because of the change?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it could be, especially if you started with the active pills.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-03-26

Yes it could be, especially if you started with the active pills.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement